# SDR HEEA083083

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,858 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 69852
- Condition: Inoperative
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER INOPERATIVE. REPLACED Q415 TRANSISTOR, R477 RESISTOR AND V101 CAVITY OSCILLATOR.  REPAIRED.  ADJUSTED FREQUENCY AND PULSE WIDTH.  CLEANED CODE SELECTORS.  BENCH CHECK GOOD.
